Treffer 1 - 16 von 16 für Suche: 'Adam Osękowski', Suchdauer: 0.14s
Kein Bild verfügbar
von OSĘKOWSKI, ADAM in Proceedings of the American Mathematical Society Vol. 140, No. 7 (2012), p. 2513-2526
...41505720 41505720 ger GBVCP eng OSĘKOWSKI, ADAM SHARP WEAK TYPE INEQUALITIES FOR THE HAAR SYSTEM...
Online-Artikel
Zu den Favoriten
    Kein Bild verfügbar
    von Osękowski Adam In Open Mathematics (01.08.2014)
    ...10.2478/s11533-014-0401-6 doi (DE-599)DOAJ9460f5de48b44253933403fc231f5f34 ger GBVCP eng Osękowski...
    Online-Artikel
    Zu den Favoriten
      Kein Bild verfügbar
      von OSĘKOWSKI, ADAM in Transactions of the American Mathematical Society Vol. 364, No. 8 (2012), p. 4303-4322
      ...41638905 41638905 ger GBVCP eng OSĘKOWSKI, ADAM ON THE BEST CONSTANTS IN THE WEAK TYPE INEQUALITIES...
      Online-Artikel
      Zu den Favoriten
        Kein Bild verfügbar
        von Osȩkowski, Adam in Taiwanese journal of mathematics Vol. 19, No. 4 (2015), p. 1031-1050
        ...taiwjmath.19.4.1031 taiwjmath.19.4.1031 taiwjmath.19.4.1031 ger GBVCP eng Osȩkowski, Adam SHARP...
        Online-Artikel
        Zu den Favoriten
          Kein Bild verfügbar
          von Osȩkowski, Adam in Proceedings of the American Mathematical Society Vol. 136, No. 8 (2008), p. 2951-2958
          ...20535501 20535501 ger GBVCP eng Osȩkowski, Adam Sharp Maximal Inequality for Stochastic Integrals...
          Online-Artikel
          Zu den Favoriten
            Kein Bild verfügbar
            von Osękowski, Adam in Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability Vol. 13, No. 1 (2007), p. 54-79
            ...25464862 10.3150/07-BEJ5151 25464862 ger GBVCP eng Osękowski, Adam Inequalities for Dominated...
            Online-Artikel
            Zu den Favoriten
              Kein Bild verfügbar
              von OSȨKOWSKI, ADAM in Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability Vol. 15, No. 3 (2009), p. 871-897
              ...20680181 20680181 ger GBVCP eng OSȨKOWSKI, ADAM Sharp weak-type inequalities for differentially...
              Online-Artikel
              Zu den Favoriten
                Kein Bild verfügbar
                von Osȩkowski, Adam in Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie Vol. 58 (106), No. 2 (2015), p. 181-192
                ...43678837 43678837 ger GBVCP eng Osȩkowski, Adam Kolmogorov's inequalities for martingales and the...
                Online-Artikel
                Zu den Favoriten
                  Kein Bild verfügbar
                  von OSĘKOWSKI, ADAM in Proceedings of the American Mathematical Society Vol. 139, No. 2 (2011), p. 721-734
                  ...41059325 41059325 ger GBVCP eng OSĘKOWSKI, ADAM MAXIMAL INEQUALITIES FOR CONTINUOUS MARTINGALES AND...
                  Online-Artikel
                  Zu den Favoriten
                    Kein Bild verfügbar
                    von Osȩkowski, Adam in Publicacions Matemàtiques Vol. 58, No. 2 (2014), p. 415-443
                    ...43737054 43737054 ger GBVCP eng Osȩkowski, Adam ON RESTRICTED WEAK-TYPE CONSTANTS OF FOURIER...
                    Online-Artikel
                    Zu den Favoriten
                      Kein Bild verfügbar
                      von OSȨKOWSKI, ADAM in Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability Vol. 17, No. 4 (2011), p. 1327-1343
                      ...41302298 41302298 ger GBVCP eng OSȨKOWSKI, ADAM Sharp maximal inequalities for the moments of...
                      Online-Artikel
                      Zu den Favoriten
                        Kein Bild verfügbar
                        von OSĘKOWSKI, ADAM in The Rocky Mountain Journal of Mathematics Vol. 43, No. 6 (2013), p. 1759-1823
                        ...44240277 44240277 ger GBVCP eng OSĘKOWSKI, ADAM SURVEY ARTICLE: BELLMAN FUNCTION METHOD AND SHARP...
                        Online-Artikel
                        Zu den Favoriten
                          Kein Bild verfügbar
                          von OSȨKOWSKI, ADAM in Proceedings of the American Mathematical Society Vol. 141, No. 3 (2013), p. 873-882
                          ...23558426 23558426 ger GBVCP eng OSȨKOWSKI, ADAM A SHARP ONE-SIDED BOUND FOR THE HILBERT TRANSFORM...
                          Online-Artikel
                          Zu den Favoriten
                            Zu den Favoriten
                              Kein Bild verfügbar
                              von Bañuelos, Rodrigo in American Journal of Mathematics Vol. 135, No. 6 (2013), p. 1675-1698
                              ... of Borichev, Janakiraman, and Volberg. research-article gnd f research-article DE-601 Osȩkowski, Adam...
                              Online-Artikel
                              Zu den Favoriten
                                Kein Bild verfügbar
                                von Bañuelos, Rodrigo in Indiana University Mathematics Journal Vol. 64, No. 3 (2015), p. 957-972
                                .... research-article gnd f research-article DE-601 Osȩkowski, Adam in Indiana University Mathematics Journal...
                                Online-Artikel
                                Zu den Favoriten
                                  Privacy Notice Ask a Librarian New Acquisitions